How The Pill Could Be Affecting Your Sex Drive

If you’ve noticed yourself going off sex since being on the pill, we might have found the reason why.

We know that the Pill can have all sorts of side affects – but putting you off sex? This is one that’s not so widely reported on…

However, an experiment by a German University conducted in 2013 has revealed that taking the Pill could make your partner less attractive to you. And it’s all because of a ‘love hormone’ called oxytocin that your body naturally produces.

In the study, a group of 40 heterosexual women in their 20s were split into two groups.



Read: This Myth About The Pill Is *False*…

https://media.giphy.com/media/Caz7HvjXmUidi/giphy.gif

One half were given a synthetic oxytocin nasal spray and asked to rate pictures of their partners and other men on how good looking they were. The other were given a placebo, and asked the same thing.

The two halves then swapped.

The results showed that when women were given the oxytocin spray, they found their partners 15% more attractive (on average) than when on the placebo.

However, here comes the interesting bit – for women on the Pill, absolutely zero change took place, meaning the oxytocin had no effect on how attractive they found their man. Crikey.

If you ever come off the Pill, then, don’t be shocked if you’re all over him like a rash…